# SDR ORJA9909

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN RNO - AFT LEFT EMERGENCY LIGHT POWER SUPPLY INOPERATIVE.  REPLACED AFT LEFT EMERGENCY LIGHT POWER SUPPLY.  (M)
